# SDR SWAA2021011841496

- Difficulty date: January 12, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 22,200 hours, 9,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT OVERHEAD EXIT SIGN HAS ONE LENS MISSING.  INSTALLED NEW LENS, REF AMM 33-51-01.
